Jump to content

Search the Community

Showing results for tags 'tingling'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. I am only 3 months into the withdrawal process so I am learning a lot rather quickly. So far my first 2 waves have started with a sudden ballooning sensation in my head. The feeling is brief but after that my anxiety is heightened and balance is off. Weird head sensations continue for a few days and then my skin starts burning or tingles which starts the intense withdrawal. The first balloon sensation was triggered on the second lap of a mile run and the other most recent time was triggered by being on my phone for an extended period of time. I did some brief research and it seems li
  2. Can anyone share if while coming down off of Effexor XR and bridging and going to Prozac they had horrible panic and anxiety symptoms with numbness, tingling and weakness? I feel like I'm coming out of my skin and have a terrible dread, panic waking up. My feet feel cold at night, then on fire in the morning. I can't get any relief. Any help will be appreciated. Thanks.
  3. Since gradually tapering amitryptilline I was on it for migraine since January 2019 from 25 mg to 2.5 mg ... a burning sensation over my right forearm which did not let me sleep that day it was 2 April I said I am gonna stop since I am on 2.5 mg....I had some melatonin so I can be able to sleep ... little I know I opened the door to hell the very next night I reinstated amitryptilline to10 mg then I was fine for a month but I thought that burning feeling was because of the melatonin and then I after a month I was again at 2.5 mg I cutting the 10 mg pill in 4 small pieces it so I guess it was
  4. Hi all! I am a 22 year old female diagnosed with Bipolar Disorder I, Generalized Anxiety Disorder, and ADHD. I was heavily drugged at around the age of 14, and I decided to come off of many of my meds in the past year. Unfortunately, I do not have the history of meds/dosages for the past two years but may be able to obtain info from my doctor... Drugs Withdrew from: 1. Trileptal 2. Gabapentin 3. Horizant (form of gabapentin) I was put on Trileptal (I believe 900mg) for Bipolar Disorder around the end of summer of 2017 I decided to come off the drug after about 5 mon
  5. Hi everybody! I started taking Lorazepam 0.5mg and escitalopram (Lexapro) 10mg for anxiety attacks back in Sep 2016 after 4 months of one-per-month short vertigo episodes, dizziness, imbalance and (unconfirmed later) misdiagnosis of Meniere's "Syndrome"). I never reached the prescribed limits started with 1/2 pill -> 3/4 pill of Lorazepam and 2.5 -> 5 ->7.5 mg of Lexapro. I wasn't feeling good. Constant dizziness, sometimes a bit of nausea and overall while feeling less anxious not feeling good most of the time (a bit dizzy in some situations like elevators or driving). Th
  6. Hi all! I have OCD and panic attacks and have been on Zoloft for 7 years. Description of dosage in signature. Tapered off of Zoloft with doctor over a month. One week 50, 25, 50, 25. One week, all 25s. One week 25, 0, 25, 0. Then 0. Withdrawal symptoms while tapering: Brain zaps that lasted a few weeks, vertigo, fits of anger, shakes. All these went away relatively quickly with the zaps being the most annoying. Panic is manageable and therapy has made OCD manageable also (yay!) Current symptoms: Sharp pin prick pain in neck (right side) along with burning, tingling, and ti
  7. I am 18 days off of a doctor ordered quick taper off of 10 mg of Lexapro that I was on about a month, before that I was on Zoloft 100 mg for about 2 months. Each time I had medical issues that "could have" been a side effect for the medications. I was later discovered that the medications were not the issue. Since I have been off over two week I thought I might just get off permanently, however, starting yesterday I'm having major WD including having slight numbing and tingling of the left side of my scalp, face and neck. This has me very concerned. I don't know if I should go back on .5
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy